# SDR IPXA2M75044

- Difficulty date: August 5, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77741
- Condition: Corroded
- Location: Bs 1540 L49r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LONGERON 49R CORRODED AT STA 1536.  REPAIRED LONGER 49R BETWEEN STA 1533-1551 IAW STASA EA 011-5310-01- A4173, REV IR, EO 5310-48293-A.
